2019
Том 71
№ 6

All Issues

Knyukh B. I.

Articles: 3
Article (Ukrainian)

Inverse problem for a sturm-liouville elliptic equation in a Hilbert space

Gorbachuk M. L., Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1537–1540

Article (Ukrainian)

Problem for the Sturm-Liouville differential equation with an operator coefficient

Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 242–245

Article (Ukrainian)

Representation and boundary values of solutions of homogeneous second-order operator-differential equation

Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 101–104